Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Blood and urine infected, diabetic and hypertension patient, fungal infection, Fortum

Hello,sir my mother is not having food for last one month she feels hungry but as the food comes in front of her she is not interested to have it.The sonography report is normal and there is some infection in blood and in urine she is 64 years of age and she is a diabetic and hypertension patient too but these both r under control please do required help.Reports have diagonised fungal infection and the antibiotic named Fortum( Ceftazidime ) been given for 2 days (3 times a day dose of 1g Injection IP) but no improvement seen.
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
For fungal infection as it diagnosed better to start parenteral iv anti fungal atleast for 5 days along with multivitamins im , antacids with prokinetics.strict oral hygeine and soft diabetic diet will improve the condition.
All the best
dr.p.r.ganesan, diabetologist.
Answered: Mon, 12 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor